# SDR SWIA2020030348913

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH OUTBD FLAP CENTER HINGE ARM IS CHAFFED. (MARKED)    (C-CHECK) RO 2/28/2020   PERFORMED BLEND OUT REPAIR TO CHAFE ON THE RH OUTBD FLAP CENTER HINGE ARM. REF: BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
